# SDR SWAA2021021125030

- Difficulty date: October 20, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 54,364 hours, 32,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A0080
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS 490 AND BS 500A STRINGER 26R AT LEVEL WL 155.5 AT CARGO COMPARTMENT / REPLACED WEB-INTERCOSTAL LOCATED BETWEEN BS490 AND BS500A STRINGER 26R AT LEVEL WL155.5 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 143A0080 REV.-
